# SDR AALA202005319001

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 34,349 hours, 13,849 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED LEFT HAND HORIZONTAL STABILIZER LOWER SURFACE SKIN AT STATION 101.90 AND 11 INCHES FORWARD OF THE AFT SPAR AT BL 72.050.  REPAIRED SKIN IAW SRM 55-10-01-2R-4.
